# SDR PLGA9606091

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343BE
- Make and model: Saab SF340A
- Aircraft serial: 340A101
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: J, A
- Precautionary procedure: H, F

## Discrepancy

BOS - FLT 4341 - EN ROUTE TO BOS (25 NM SOUTH OF PWN), LT AC GENERATOR FAIL LIGHT ILLUMINATED.  ABNORMAL CHECK LIST PROCEDURES FOLLOWED AND AC GENERATOR WAS SELECTED OFF.  ON SHORT FINAL INTO BOS, CAPTAIN OBSERVED FLAMES FROM GEN EXHAUST. CREW DECLARED EMERGENCY, LANDED, FIRED BOTH ENG FIRE BOTTLES (ENGINE FIRE WARNING WAS NOT ILLUMINATED) AND EVACUATED ACFT WITHOUT INJURY.  MAINTENANCE WAS DISPATCHED TO ACFT AND FOUND THE AC GENERATOR HAD FAILED INTERNALLY.  ALL DAMAGE CONTAINED TO THE GEN AND THE COWL EXHAUST SCREEN.  MAINTENANCE REMOVED AND REPLACED AC GENERATOR, PROPELLER GEARBOX CARBON SEAL, AND COWL DOOR, RETURNING AIRCRAFT TO SERVICE.  (X)
